Arithmetic properties of periodic points of quadratic maps, II
Acta Arithmetica, Tome 87 (1998) no. 2, pp. 89-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_87_2_89_102,
author = {Patrick Morton},
title = {Arithmetic properties of periodic points of quadratic maps, {II}},
journal = {Acta Arithmetica},
pages = {89--102},
year = {1998},
volume = {87},
number = {2},
doi = {10.4064/aa-87-2-89-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-87-2-89-102/}
}
Patrick Morton. Arithmetic properties of periodic points of quadratic maps, II. Acta Arithmetica, Tome 87 (1998) no. 2, pp. 89-102. doi: 10.4064/aa-87-2-89-102
Cité par Sources :